# SDR SWAA2022082440116

- Difficulty date: August 9, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Baffle
- Part number: 143A751024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTALL BAFFLE P/N# 143A7510-24 AT STA 500C - 500D RBL 25. / [01] VERIFIED APPLICABILITY; AREA FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2; PARA. 4-C FIG. 103;[02] REMOVED BAFFLE IAW SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW BAFFLE P/N 143A7510-24 PO# 878316 IAW SRM 51-40-05-0G-0 AND DWG 143A7510 REV.- REQ OK TO INSTALL BAFFLE;[04] VERIFIED CORRECTIVE ACTION #3 OK TO INSTALL BAFFLE GIVEN;[05] INSTALLED NEW BAFFLE BTWN BS 500C AND 500D; RBL 25 IAW SRM 51-40-02-0G-0 AND DWG143A7505 REV.-;[06] VERIFIED ITEM 5 CORRECTIVE ACTIONS.;[07] VERIFIED MEASUREMENTS.
